This case involves a woman with a past medical history of epilepsy. She was switched from her regular medication, Lamictal, to Dilantin/Phenytoin. The patient developed a severe adverse reaction to the new medication resulting in the onset of Stevens-Johnson Syndrome (SJS). The patient was sent to Jail for 40 days and developed SJS soon after being incarcerated. She was taking a titration pack of Lamictal at the time. The physician for the institution discontinued Lamictal and started her on a dose of Dilantin 400 mg for two days. After ten days on the new medication, she began having adverse reactions including frequent urination, headaches, and build up in her eyes and mouth. She made complaints to the doctor but they never took vital signs, did not discontinue medication, and never provided Dilantin blood levels. She was taken to the hospital 4-5 days later with a serious case of Stevens-Johnson syndrome. The patient was discharged home. After a significant hospitalization, the adverse reaction subsided. She continues to have joint pain, loss of vision, and hair loss from Stevens-Johnson Syndrome.